has anyone heard of Benicar or other blood pressure medications causing anxiety?
I've recently been having terrible anxiety and one of the changes in my life is that I've started taking Benicar 40mg for high blood pressure. I saw on a post somewhere that benicar can cause this. Has anyone else heard of this?
I would say any medicine that you start and then have changes you should consider the medicine to blame. I take toprel (beta blocker) for pvc's and pac's and the doctor said it should actually help with anxiety. I didn't personally notice any change in my anxiety. Maybe the doctor could change your medicine. There is alot out there for high blood pressure. Hope you can get to the bottom of things. Good luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.